# SDR VTZA97218

- Difficulty date: April 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N471UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 821
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Directional Gyro
- Part number: 258719343
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 6485 - IAD-JFK - DURING CLIMB, MADE AN UNSCHEDULED LANDING AT IAD DUE TO 20 DEGREE HEADING SPLIT.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED RIGHT DIRECTIONAL GYRO, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND RETURNED TO SERVICE.  (M)
